increase and decrease in metformin dosage

Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • #14868
    mechele
    Participant

    Hi everyone. I was on 500 x 2 a day of metformin and because I have an unmanaged cholesterol problem my doctor upped me to 2 tabs of 500 twice a day. After a couple of weeks strange things were happening to me. Not being able to keep my eyes open after dinner, shaking, constipation, itchiness, dizziness etc, to name a few. Yesterday I went back down to 1 tab x daily. How long do you think it will take to have these other side effects wear off. I have an appt. with the doctor but I am fairly concerned. I am the type of person that once you start messing with the medications they never go back to working the way they did to begin with. Anyone else have these experiences?
    Thanks

    #19133
    Gabor Vadnay
    Participant

    Too much metformin gave me soft stools.when I went back to a lower dosage theProblem

    went away.

Viewing 2 posts - 1 through 2 (of 2 total)
  • You must be logged in to reply to this topic.
Healthy food in heart and water diet concept

Sign up for our newsletter!

We are here to help!

Original expert articles, easy recipes, tips & tools for your self-care journey.

Your privacy is important to us